, Volume 70, Issue 3, pp 1767-1777

On the minimal global attractor of a system of phase field equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The unique global solvability of the initial-boundary value problem (1)–(3) is proved for the system of phase field equations (1), (2). It is shown that the problem (1)–(3) generates a continuous compact semigroup Vt, t>0, for which there exists a minimal global B-attractor.

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR, Vol. 188, pp. 70–86, 1991.